Open Access
Sept. 2000 Ichimura-Sumida criterion for Iwasawa $\lambda $-invariants
Takashi Fukuda, Keiichi Komatsu
Proc. Japan Acad. Ser. A Math. Sci. 76(7): 111-115 (Sept. 2000). DOI: 10.3792/pjaa.76.111


For an odd prime number $p$ and real abelian number fields $k$ with the degree $[k : \mathbf{Q}] = p$ in which $p$ splits completely, we give a criterion for vanishing of Iwasawa $\lambda$-invariants.


Download Citation

Takashi Fukuda. Keiichi Komatsu. "Ichimura-Sumida criterion for Iwasawa $\lambda $-invariants." Proc. Japan Acad. Ser. A Math. Sci. 76 (7) 111 - 115, Sept. 2000.


Published: Sept. 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0971.11054
MathSciNet: MR1785636
Digital Object Identifier: 10.3792/pjaa.76.111

Primary: 11R23 , 11R27 , 11Y40

Keywords: cubic field , cyclotomic unit , Iwasawa invariant

Rights: Copyright © 2000 The Japan Academy

Vol.76 • No. 7 • Sept. 2000
Back to Top